What Are the Causes of Bleeding From Multi Vitamins?

Save

Side effects from multivitamins are rare but when they do occur it is due to an overdose of minerals contained in multivitamins. If you experience bleeding, nausea or pain while taking multivitamins seek medical attention.

Multivitamins

  • Multivitamins contain blends of essential vitamins and minerals needed to maintain good health. They usually include iron, calcium and vitamins A,D, E and K.

Dosage

  • Multivitamins are taken once per day. Once digested, your body absorbs the nutrients through the bloodstream.

Side Effects

  • Side effects from multivitamins are caused by an overdose of minerals. Bleeding can be caused by too much iron. It can also cause nausea, vomiting, bloody stool and vomiting blood.

Prevention

  • To prevent multivitamin overdose do not exceed the recommended daily dosage of vitamins. Do not mix supplements unless recommended by your doctor.

Prevention/Solution

  • If you suspect multivitamin overdose start cutting back on your dosage. Cutting back will help stop the side effects without triggering a deficiency.

Related Searches

References

  • Photo Credit Thinkstock/Comstock/Getty Images
Promoted By Zergnet

Comments

You May Also Like

Related Searches

Check It Out

This Is the Beauty Routine of a Yelp Sales Manager

M
Is DIY in your DNA? Become part of our maker community.
Submit Your Work!